# SDR AALA970293

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 15L CRACKED ON END TO FASTENER HOLE, AFT SIDE OF WING ICE LIGHT STATION 720B PLUS 15 INCHES.  OVERSIZED FASTENER HOLE AND INSTALLED REPAIR DOUBLER PER SRM 53-10-3 FIG 2, E58 2061537.  (M)
